Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 50, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Aug 4, 2011, 2:38 AM CDT for 8 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 2:38 AM CDT (07:38 UTC)
- Expired
- Aug 4, 2011, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cullman County, AL, DeKalb County, AL, Jackson County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 75 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
219 WGUS54 KHUN 040738 FFWHUN ALC043-049-071-079-083-089-095-103-041030- /O.NEW.KHUN.FF.W.0050.110804T0738Z-110804T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 238 AM CDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA... MARSHALL COUNTY IN NORTHEAST ALABAMA... MORGAN COUNTY IN NORTH CENTRAL ALABAMA... NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA... SOUTHERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA... SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA... SOUTHWESTERN JACKSON COUNTY IN NORTHEAST ALABAMA... WEST CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA... * UNTIL 530 AM CDT * AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PORTIONS OF THE CENTRAL TENNESSEE VALLEY. DOPPLER RADAR INDICATES TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE PAST HOUR OR TWO...AND AN ADDITIONAL ONE TO TWO INCHES ARE POSSIBLE THROUGH 6AM THIS MORNING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ARAB...DECATUR...GUNTERSVILLE...HARTSELLE...MADISON...REDSTONE ARSENAL...SCOTTSBORO...COLLINSVILLE...CROSSVILLE...FALKVILLE... FLINT CITY...FYFFE...GERALDINE...GRANT...MORGAN CITY...NEW HOPE... OWENS CROSSROADS...POWELL...PRICEVILLE...SECTION...TRIANA...TRINITY AND WOODVILLE. TRAINED STORM SPOTTERS HAVE REPORTED THAT CREEKS AND STREAMS IN THE CENTRAL TENNESSEE VALLEY REGION ARE APPROACHING BANKFULL AND ARE BEGINNING TO FLOOD NEARBY LOCATIONS ALONG THESE BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3429 8715 3470 8726 3470 8591 3427 8585 $$ CA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:21 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 4, 1:21 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
121 AM CDT THU AUG 4 2011
.UPDATE...06Z AVIATION DISCUSSION AND ISSUANCE OF SEVERE
THUNDERSTORM WATCH 723 IN EFFECT THROUGH 5AM THIS MORNING.
&&
.AVIATION...TSTORMS ONGOING ACROSS THE AREA WILL AFFECT BOTH
TERMINALS OVERNIGHT. MVFR/IFR CONDITIONS ARE EXPECTED IN TSTORM
ACTIVITY WITH BRIEF LIFR VSBYS POSSIBLE IN THE HEAVIER ACTIVITY.
OTHERWISE...EXPECT PATCHY FOG TO DEVELOP BY DAYBREAK WITH MVFR VSBYS
POSSIBLE. VFR CONDITIONS WILL RETURN AFTER FOG DISSIPATES SHORTLY
AFTER DAYBREAK. ADDITIONAL SHOWERS/STORMS ARE EXPECTED TOMORROW
AFTERNOON...AND AS A RESULT...HAVE ADDED VCSH AND A CB GROUP FOR NOW.
&&
.DISCUSSION...
SHOWERS AND SEVERE THUNDERSTORMS ACROSS THE TENNESSEE VALLEY
PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM WATCH NUMBER 723 IN
EFFECT THROUGH 5AM CDT THIS MORNING. IN ADDITION...2-3 INCH PER HOUR
RAIN RATES WERE ALSO OBSERVED...AND THEREFORE FLASH FLOODING IS ALSO
POSSIBLE. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP OVERNIGHT...
THOUGH THE MOST SEVERE WIND DAMAGE HAS LIKELY OCCURRED FOR THE
EVENING. A CONTINUED THREAT FOR DAMAGING WINDS...LARGE HAIL...AND
FLASH FLOODING IS POSSIBLE THROUGH 5AM ACROSS THE AREA.
&&
PREV DISCUSSION.../ISSUED 1024 PM CDT WED AUG 3 2011/...CONVECTION
NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN ORIGINALLY
THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE WITH RECENT
CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN PLACE ALONG
AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO DECATUR...TO
GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY. SLIGHT CHANCE
POPS EXIST SOUTHWEST OF THIS LINE.
UPDATED ZONES OUT SHORTLY.
&&
PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.
THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.
AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
MORGAN.
EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Aug 4, 12:24 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1224 AM CDT THU AUG 4 2011 ALZ001>010-016-TNZ076-096-097-041015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1224 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE TENNESSEE VALLEY THROUGH 5 AM CDT. SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND SMALL HAIL WILL BE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL...PRODUCING FLASH FLOODING...CAN ALSO BE EXPECTED. VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE HEAT...THEREFORE A HEAT ADVISORY CONTINUES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT. OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED. 70/DD
In the hours before
Local storm report, Aug 4, 12:39 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST HARVEST 34.86N 86.75W
08/03/2011 E70.00 MPH MADISON AL TRAINED SPOTTER
&&
AMINLocal storm report, Aug 4, 12:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1252 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
08/04/2011 MADISON AL PUBLIC
NUMEROUS POWER OUTAGES REPORTED ACROSS MADISON COUNTY.
&&
AMINLocal storm report, Aug 4, 1:00 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG WEST POINT 34.24N 86.96W
08/04/2011 CULLMAN AL PUBLIC
20 YEAR OLD MEDIUM SIZED TREE BLOWN DOWN ON COUNTY ROAD
1117 IN WEST POINT.
&&
AMINSpecial weather statement, Aug 4, 1:22 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
122 AM CDT THU AUG 4 2011
ALZ001-005-040700-
LAUDERDALE-LIMESTONE-
122 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE AND LIMESTONE COUNTIES
UNTIL 200 AM CDT...
AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF LEXINGTON MOVING SOUTHEAST
AT 20 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LEXINGTON.
ANDERSON.
GOOD SPRINGS...WHITEHEAD.
MT ROZELL.
ROGERSVILLE.
OLIVER.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3500 8724 3500 8706 3480 8698 3480 8736
3500 8742 3501 8724
TIME...MOT...LOC 0622Z 336DEG 19KT 3503 8730Local storm report, Aug 4, 1:40 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
140 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST 3 NW CULLMAN 34.21N 86.88W
08/04/2011 E46.00 MPH CULLMAN AL PUBLIC
MEASURED 3 MILES NW OF THE CULLMAN AIRPORT
&&
AMINLocal storm report, Aug 4, 1:42 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST HARVEST 34.86N 86.75W
08/03/2011 E60.00 MPH MADISON AL TRAINED SPOTTER
GUST ESTIMATED 1 MILE WEST OF WALL TRIANA AND PINE GROVE
ROADS IN HARVEST.
1154 PM TSTM WND GST HARVEST 34.86N 86.75W
08/03/2011 E70.00 MPH MADISON AL TRAINED SPOTTER
1200 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
08/04/2011 MADISON AL PUBLIC
NUMEROUS POWER OUTAGES REPORTED ACROSS MADISON COUNTY.
1210 AM TSTM WND DMG NE HUNTSVILLE 34.73N 86.59W
08/04/2011 MADISON AL EMERGENCY MNGR
LARGE TREE BLOWN DOWN ON WINDOVER AVENUE. TIME ESTIMATED.
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL EMERGENCY MNGR
LARGE TREE DOWN ON CARTER ROAD IN HARVEST. A UTILITY POLE
IS LEANING SEVERELY AS WELL AT THE SAME LOCATION.
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL EMERGENCY MNGR
POWER LINES BLOWN DOWN IN MONROVIA ON KNOTTS CREEK AND
BALCH ROAD.
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL TRAINED SPOTTER
TRAMPOLINE FLEW OVER A HOUSE AND LANDED ON A VEHICLE ON
BANMALK DRIVE IN HARVEST. NO INJURIES OCCURRED.
1230 AM TSTM WND DMG FAYETTEVILLE 35.15N 86.56W
08/04/2011 LINCOLN TN 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN IN LINCOLN
COUNTY. SEVERAL STREETS INCLUDE OAK STREET... CLAY
STREET...LEWISBURG HWY...KIDD RD...NORTH MAIN
STREET...THORNTON TAYLOR PARKWAY...AND OLD MULBERRY ROAD.
1230 AM TSTM WND GST 3 NW CULLMAN 34.21N 86.88W
08/04/2011 E46.00 MPH CULLMAN AL PUBLIC
MEASURED 3 MILES NW OF THE CULLMAN AIRPORT
1255 AM TSTM WND DMG WEST POINT 34.24N 86.96W
08/04/2011 CULLMAN AL PUBLIC
20 YEAR OLD MEDIUM SIZED TREE BLOWN DOWN ON COUNTY ROAD
1117 IN WEST POINT.
&&
AMINThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 40 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:45 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 30 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:01 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.